MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX20022UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a non-tortuous and non-calcified lesion located in the mid cx artery with 80% stenosis.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre-dilated.The device did pass through a previously-deployed stent.Excessive force was not used during delivery.It was reported that stent dislodgement occurred during removal following a failed delivery.The device was pulled into the guide catheter and resistance was felt, therefore the guide catheter, guidewire and stent delivery system were removed from the patient.No patient injury was reported.
 
Additional Manufacturer Narrative
There was no resistance advancing the device to the lesion.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: a kink was evident on the hypotube.Tactile testing confirmed kink.Deformation was evident to the dislodged stent.The balloon folds were expanded.Crimp impressions were visible on the exposed balloon surface.The inner lumen could not be verified with a 0.015 inch mandrel most likely due to hardened blood in the guidewire lumen.There was no other damage evident to the dislodged stent.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8637109
Report Number9612164-2019-01928
Device Sequence Number16581522
Product Code NIQ
UDI-Device Identifier00643169556669
UDI-Public00643169556669
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Catalogue NumberRONYX20022UX
Device Lot Number0009211606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer06/06/2019
10/07/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date07/03/2019
10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight68